Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

What causes tiredness by EOD? - Online Doctor Chats

Date : 06-Apr-2014
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User:Hi
Doctor:Hi
User:Hi XXXXXXX How are you doing
Doctor:good
Doctor:thanks
Doctor:I have read your query and in fact started answering it
User:I just like to know that i am feeling tired by EOD
User:i was planning to take some supp. health tonic
User:but not sure about side effected
Doctor:I will suggest you some good remedies
User:??
User:like
Doctor:You can take Tablet Cobadex CZS daily one after food routinely
User:any side effected
Doctor:nothing as such
User:Ok
Doctor:it will cause general improvement in your health
User:ok Thanks for help
User:Good day
User:yeah
Doctor:ok
Doctor:thank you
Doctor:wish you good health
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor